Mixing crack and heroin can be a very dangerous and potentially fatal combination. Heroin and crack cocaine are both highly addictive drugs that take the lives of countless individuals every year. But combined, the effects are even more dangerous. In fact, mixing the two can quickly cause symptoms of a heart attack, stroke, or seizure.
Addictions to heroin and crack can be difficult to kick with willpower alone. Oftentimes an extended stay in a heroin addiction treatment facility or crack cocaine rehab center will be necessary for a successful recovery. If you or a loved one has been mixing crack and heroin, Vertava Health can help. Call 888.601.8693 to learn about treatment options that can give you the life you deserve.
What Is Speedballing?
Speedballing is the term used to describe the dangerous practice of mixing crack and heroin. These two drugs are very addictive and can produce powerful highs when taken together. However, the effects of mixing these drugs can also be extremely dangerous and even deadly.
Mixing Crack and Heroin: Why?
There are a lot of reasons why people mix drugs like heroin and crack cocaine. They may want to achieve greater euphoric effects, save money, or stay high for longer. Another reason might be to counteract the withdrawals from one drug by using another.
Symptoms of Drug Addiction
A person suffering from addiction might behave differently than they used to, and here are some of the things they might do:
- Spend a lot of time alone
- Lose interest in their favorite things
- Exhibit poor hygiene
- Show exhaustion and sadness
- Become energetic, talk fast, or say things that don’t make sense
- Be nervous or cranky
- Quickly change between feeling bad and feeling good
- Sleep at strange hours
- Miss important appointments
- Have problems at work
- Eat a lot more or a lot less than usual
Symptoms of speedballing include:
- Respiratory distress
If you or a loved one is experiencing these symptoms as a result of speedballing, it is important to seek help as soon as possible. There are many effective treatment options available for those battling addiction, including rehab centers.
What Happens When You Speedball Crack And Heroin?
Speedballing is also known as polydrug use, or the mixing of different drugs in order to achieve a stronger high. When someone mixes heroin and crack cocaine, the effects can be more intense due to their powerful stimulating and sedative effects. This can quickly lead to overdose if the user is unaware of how much of each drug they have taken.
Signs of a speedballing overdose include:
- Nausea, vomiting, and diarrhea
- Dizziness or fainting
- Shallow breathing or difficulty breathing
- Confusion, agitation, or delirium
- Heart attack, stroke, or organ failure
Speedballing is highly dangerous, and mixing depressants with suppressants can have unwanted or accidental results. Mixing depressants with suppressants can actually send contradicting messages to the brain and body. This is because stimulant drugs increase activity in the central nervous system, whereas depressant drugs decrease it; mixing the two can have fatal results.
Get Help For Heroin and Crack Use at Vertava Health
If you or a loved one has been mixing heroin and crack cocaine, Vertava Health can help. Our team of expert addiction specialists has many years of experience treating substance use disorder and helping individuals achieve lasting recovery. We offer a variety of treatment options, including residential rehab programs and outpatient counseling services. Contact us today by calling 888.601.8693 or by filling out our discreet online form to learn more and get started on your journey to recovery. You do not need to suffer anymore. We are here to help you reclaim your life.